# SDR CALA9901508

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERIOR AND EXTERIOR TAIL CONE RELEASE HANDLES REQUIRED EXCESS FORCE TO DEPLOY TAIL CONE.  THE TAIL CONE CABLES WERE ADJUSTED IAW MM 53-53-01.
